# SDR CA050509007

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,516 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: DOFF10300J
- Part serial: E051056
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING RUNUP A DISCHARGE WAS NOTICED ON AMMETER.  FURTHER INSPECTION BY AN ENGINEER CONCLUDED THAT THE ALTERNATOR HAD FAILED INTERNALLY.
